# SDR SWAA2024102946507

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 394 LBL14 WL208<[01] REMOVED CRACKED FLOOR SUPPORT @ BS380 - BS400 LBL14 WL208 PER SRM 51-40-02-0G-0 AND LOCATED AND DRILLED NEW FLOOR SUPPORT PER DWG: 143A5400 ID: 0182 REV: - AND SRM 51-40-05 AND INSTALLED NEW FLOOR SUPPORT @ BS380-BS400 LBL14 WL208 PER SRM 51-40-02-0G-0 AND DWG: 143A5400 ID: 0182 REV: -;[02] REMOVED CRACKED FLOOR SUPPORT AT BS380 - BS400 LBL14 WL208 PER SRM 51-40-02-0G-0 AND LOCATED AND DRILLED NEW FLOOR SUPPORT PER DWG: 143A5400 ID: 0182 REV: - AND SRM 51-40-05 AND INSTALLED NEW FLOOR SUPPORT AT BS380-BS400 LBL14 WL208 PER SRM 51-40-02-0G-0 AND DWG: 143A5400 ID: 0182 REV: -;[03] VERIFIED STEP 1; CORRECTION ACTION ITEM 3; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
